# SDR USAA001821

- Difficulty date: October 26, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 49,326 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND LONGITUDINAL WEB CRACKED 1 INCH, BS 706-710, RBL 24.  INSTALLED DOUBLER AND WEB PER EA 67997-A, EA 68267 AND TR 57-10-05.  (M)
